# SDR IPXA2025031940305

- Difficulty date: February 25, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033212
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED BETWEEN FR12-FR14, Y1959 DOT# 110-108 JP-110.  REMOVE AND REPLACE 1 EACH Y1959 FLOOR SUPPORT (P/N: A53613033212) PER AIRBUS DRAWING A53613033212 REQUIREMENTS AND A300-600F SRM 53-12-15-001-1.
